"Hi. I was wondering the same thing because tretinoins are making my face so much worse. It's making me really angry I hate it. But I can tell you that I use alba green tea and alow moisturizer and it's great to use under the medicine so ..."
"My doctor put me on this acne medication. I didn't have bad acne to begin with, just a little irritation and spots under the skin. But after two days of using this medication. (retin-a and benzaclin) my face looks HORRIBLE. Could it just..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.